MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 4, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 4, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 208-24-18
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.Concomitant device(s): 200-02-35 - three peg patella 35mm, 1658017.204-34-08 - fluted stem extension 80l x 14 mm, 1674713.204-40-12 - stem extension w/slot 120l x20 mm, 1051537.204-63-05 - tibial augment block 1/2-sz 3 5mm, 1885241, 1885243.208-01-04 - cc femoral sz 4, 8581248.208-04-42 - trap tray, offset beta cem., sz 4f/3t, 1706938.208-04-76 - screw, offset, szhh, 1153926.208-06-04 - cc distal fem augment sz 4, 10mm, 1351851, 1931859.208-07-04 - cc posterior fem augment sz 4, 5mm, 1813897.208-09-05 - cc stem ext adaptor 5 degree, 2066882.
 
Event or Problem Description
It was reported via legal that a male patient had right knee replacement index surgery on (b)(6) 2011 and a revision surgery on (b)(6) 2019 approximately 8 years after implant.No further information was reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b5, g1, h6 - health effect clinical code, component code, investigation findings and h7.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Subsequently, the patient experienced an unknown issue.As a result, the patient underwent a right knee revision approximately 8 years after initial implantation.No further patient impact reported.No further information available.

Brand Name
CC TIBIAL INSERT SZ 4, 18MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
3523771140
MDR Report Key15535790
Report Number1038671-2022-01225
Device Sequence Number20136682
Product Code JWH
UDI-Device Identifier10885862054364
UDI-Public10885862054364
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2013
Device Model Number208-24-18
Device Catalogue Number208-24-18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale